# SDR FDEA201107202859

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR MID LOWER FRAME SECTION HAS SEVERAL GOUGES.  EVALUATED GOUGE AFT CARGO DOOR MID LOWER FRAME, FOUND TO BE OUT OF LIMITS IAW SRM 52-30-02, FIG 101, DETAIL IV.  R & R IAW SRM 51-40-02 AND DWG NR 146N6621, MAJOR REPAIR.
